I recently was prescribed anti-anxiety meds (Serax or Oxazepam), I am always short of breath(not severely)and was wondering if I should take them even though I am short of breath, feels like exercise induced asthma but I dont have an past of asthma.
ARRCON people with copd and asthma or have any of these side effects i copied and well paste should not take this and also contact your doctor today please..this can get serious never anything that effects your breathing chuck1957 here is your side effect list and about call the doctor please. Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; excitation; fainting; severe drowsiness; unusual weakness.
Your breathing problem may be caused by anxiety. If your doctor is aware of your breathing difficulty and gave the Oxazepam he/she probably did so, because of your shortness of breath. Anxiety causes all sorts of things including shortness of breath. I suggest you call your doctor and let him know about your breathing so he can either tell you to go forward on the oxazepam or give you another medication. Please let me know what's going on after talking to the doctor. Take care
This one is getting Confusing ARRCON one of the MAJOR side effects that said CHECK WITH THE DOCTOR IS LISTED AS SHORTNESS OF BREATH.which you did not have prior to being giving Serax... CALL the doctor A.S A.P. THIS IS ONE THAT YOU can't let go..without talking with DOCTOR
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2010 • 1 answer
Updated 6 Jun 2018 • 2 answers
I need to know if any other drug can give a false positive or show up the same as serax or oxazepam?
Updated 8 Sep 2011 • 1 answer
Updated 10 Sep 2015 • 1 answer
Updated 8 Feb 2014 • 4 answers